Jump to content

Body twitches


Ronu

Recommended Posts

Hi

 My husband is on Tagrisso for 5 months now, doing much better with less side effects. Recently he started getting twitches on his right cheek 2-3 times a day for about 5-10secs and rarely on his right thigh and eyebrows (like 1-2 times a week). 
Doctor got his blood works done and said he’s little low on magnesium and might have to start supplements. Checking of any one else has experienced the same.

 Thanks

Link to comment
Share on other sites

Ronu,

I have a chronic magnesium deficiency and take 1,000 mg daily (500 am & pm). I experience all kinds of muscle problems including cramps, twitching, and unsteady motion. My medical oncologist ordered my magnesium supplement and it works most of the time. He says it is a side effect of those who have a lot of chemo and indeed, I had a lot. 

I’d check with his doctor and start with a small dose and build up to a level that mostly eliminates the symptoms. But be careful, magnesium causes lower GI disturbance and he’ll know almost immediately if he’s taking too much. 

OBTW—magnesium is a commonly sold non prescription supplement but often the smallest dose is a 500 mg pill. Get a pill cutter and cut it in thirds and start dosing at that level.

Hope this helps. 

Stay the course. 

Tom

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.